# SDR R612008F00005

- Difficulty date: June 14, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Engine: Ge CF348E5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Software
- Condition: Failed
- Location: Fadec
- Part time: 9,706 hours
- Component: Fadec
- Component part number: 4120T00P48
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED DURING CRUISE FLIGHT NUMBER 2 ENGINE HAD A HIGH VIBRATION MESSAGE.  CREW FOLLOWED QRH PROCEDURE SHUTDOWN NR 2 ENGINE AND THEN DIVERTED TO PITTSBURGH LANDED WITHOUT INCIDENT, TAXIED TO GATE MAINTENANCE WAS DISPATCHED TO A/C.  MAINTENANCE TROUBLESHOT REMOVED AND REPLACED ENGINE FADEC, SYSTEM OPERATIONAL CHECK GOOD, RETURN AIRCRAFT TO SERVICE.  (A)
